# SDR WX0A2022080174175

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 46,624 hours, 32,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 149689
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CAPACITY TEST OF EPSU BATTERY 13WL UNSATISFACTORY. / REMOVED AND REPLACED EPSU BATTERY 13WL IAW AMM 33-51-38 PB 401 CONF 00. OPS CHECK GOOD."
